Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A characterization of the uniquely ergodic endomorphisms of the circle


Authors: Lluís Alsedà, Francesc Mañosas and Wiesław Szlenk
Journal: Proc. Amer. Math. Soc. 117 (1993), 711-714
MSC: Primary 58F11; Secondary 58F20
DOI: https://doi.org/10.1090/S0002-9939-1993-1112484-0
MathSciNet review: 1112484
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize the uniquely ergodic endomorphisms of the circle in terms of their periodic orbits.


References [Enhancements On Off] (What's this?)

  • [AK] J. Auslander and Y. Katznelson, Continuous maps of the circle without periodic points, Israel J. Math. 32 (1979), 375-381. MR 571091 (81e:58048)
  • [D] A. Denjoy, Sur les courbes definies pour les equations differentielles a la surface du tore, J. Math. Pures et Appl. 7 (1932), 333-375.
  • [H] M. Herman, Sur la conjugaison differentiable des difféomorphismes du cercle a des rotations, Inst. Hautes Études Sci. Publ. Math. 49 (1979), 5-234. MR 538680 (81h:58039)
  • [I] R. Ito, Rotation sets are closed, Math. Proc. Cambridge Philos. Soc. 89 (1981), 107-111. MR 591976 (82i:58061)
  • [M1] M. Misiurewicz, Periodic points of maps of degree one of a circle, Ergodic Theory Dynamical Systems 2 (1981), 221-227. MR 693977 (84j:58101)
  • [M2] -, Twist sets for maps of the circle, Ergodic Theory Dynamical Systems 4 (1984), 391-404. MR 776876 (86m:58135)
  • [N] Z. Nitecki, Differentiable dynamics, M.I.T. Press, Cambridge, MA, 1971. MR 0649788 (58:31210)
  • [NPT] S. Newhouse, J. Palis, and F. Takens, Stable families of dynamical systems I, Publ. Math. 57 (1983), 5-72. MR 699057 (84g:58080)
  • [S1] A. N. Sharkovskii, On some properties of discrete dynamical systems, Proc. of Sur la Théorie de l'Iteration et ses Applications, vol. 332, C.N.R.S., Paris, 1982, pp. 153-158. MR 805187 (86k:58058)
  • [S2] A. N. Sharkovskii, et al., Dinamica odnomiernyh otobraženi, Naukova Dumka, Kiev, 1989.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F11, 58F20

Retrieve articles in all journals with MSC: 58F11, 58F20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1112484-0
Keywords: Circle maps, periodic orbits, uniquely ergodicity
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society